# SDR CA060303016

- Difficulty date: November 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 4,433 hours
- Engine: Lyc HIO360D1A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Valve
- Condition: Incorrect
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM SENDER INCORRECT VALVE.  REPLACED SENDER.
